# SDR USAA011177

- Difficulty date: August 30, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 947.5
- Part time: 42,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 1.3 INCHES, STATION 947.5 LOWER FORWARD CORNER OF HINGE CUT OUT.  INSTALLED DOUBLERS PER SRM 53-60-01 FIG 208.  (M)
